# SDR A6WA200840606

- Difficulty date: November 12, 2008
- Submitted: December 5, 2008
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 12,438 hours, 11,540 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 2R5206B
- Part serial: A0692
- Condition: Failed
- Location: Pax Door
- Part time: 10,686 hours, 9,930 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOG 192011/1 PAX DOOR WILL NOT LOWER COMPLETELY.  HELD DOOR DOWN TO UNLOAD PASSENGERS, POWER ASSIST MOTOR FAILED.  ASSIST SPRINGS ALSO BAD.   R&R PAX DOOR ACTUATOR IAW AMM 52-10-00, OPS CHECK OK.
